MathSciNet Relay Station
MathSciNet bibliographic data
MR1031987 35L15 (35B45 46E35 58G15)
Kapitanskiĭ, L. V. Estimates for norms in Besov and Lizorkin-Triebel spaces for solutions of second-order linear hyperbolic equations. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 171 (1989), Kraev. Zadachi Mat. Fiz. i Smezh. Voprosy Teor. Funktsiĭ. 20, 106--162, 185--186; translation in J. Soviet Math. 56 (1989), no. 2, 2348–2389
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement